# SDR DALA2023112709696

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,432 hours, 28,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L DOOR DISARM VERY HARD TO MOVE DURING DISARMING AT DESTINATION. DID NOT SEEM TO MOVE ALL THE WAY TO DISARM POSITION DOOR WAS OPENED NORMALLY FROM THE OUTSIDE. CORRECTIVE ACTION: INSPECTED 2L DOOR GIRT. OPEN AND CLOSED 2L DOOR. ARMED AND DISARMED DOOR NORMALLY. OPS OK PER B757 AMM 52-11. (5511318)
